# SDR 2004F00140

- Difficulty date: September 9, 2003
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON LEFT SIDE OF FRAME BETWEEN FRAME 24 AND 35 AT STRINGER 34L TO CENTER BUTT LINE.  FABRICATED AND INSTALLED FLOOR SUPPORTS FRAME BETWEEN FRAME 24 TO FRAME 34 AT STRINGER 34L.  (M)
